# SDR DALA2016051703976

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE LT SIDEBOX SHELL UPPER PLATE WEB PANEL BETWEEN FRAME 42-43, PERMANENT REPAIR ON SIDE BOX UPPER SURFACE BETWEEN FRAME 42 AND FRAME 43 LT SIDE IN PASSENGER CABIN IAW PRI 546001-14, REV 0 AND ER/A 546001-14, REV B.
